I suffered, for some reason, for maybe 7 years with an extremely annoying condition, in which either my eyeballs or eyelids of both eyes twitched or spasmed continually, day and night. It was the perfect accompaniment to tinnitus to help drive you crazy.
About 2 years ago I learned about Magtein / Magnesium L-Threonate. It was reportedly the most absorbable form of Magnesium, and a non-laxative form, which also feeds the brain. Magnesium is the most-important mineral in the body, needed for nearly every function. Almost everyone is deficient in the mineral.
I began taking it. Within 2 weeks the twitching went away... and stayed away, for a year.
Then it returned.
I have since deduced on my own that antihistamines (among their other vices) drain the body's already depleted resources of magnesium.
I had stopped taking digestive enzymes for too long, and my hives returned with a vengeance, and took about 6 months (3 months of literal torture) to get under control. Once the twitching returned, I began taking the Magtein / Magnesium L-Threonate again, and after several months, even began to take it 8 times a day. Only within the past few weeks has the twitching gone away completely... but it took about 3 or 4 months this time, even taking this specific form of magnesium religiously. In the past, I took various forms of magnesium, even magnesium "oil" (not really an oil) in baths and spritzes—all to no effect. I was beginning to think that the Life Extension brand of Magnesium L-Threonate was not as good as the NOW brand of Magtein. However, now that the twitching subsided, I realize that it takes a few weeks ONCE COMPLETELY OFF ANTIHISTAMINES before the body's magnesium stores are properly replenished.
That is my mineral epiphany. Hope it helps others.
PS. While the twitching has gone away, it still happens 1% of the time or less. I have to use nose spray to breathe, and that contains antihistamine too, so that small amount, I believe, is also responsible. I taken maybe 8-10 magtein capsules a day and that seems to control it; and if it is just barely controlling it, then I would venture to guess that the rest of my body is in need of more magnesium too; unless one organ can be depleted and the others not.
It has very little taste, if you eat the powder itself (I opened one and tried it); so those who cannot swallow pills should be able to tolerate the loose powder in a little water (though I just ate it straight), and there are a few companies who have 100g. jar of the loose powder.